# SDR V0XD20190115005

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK HOUSING BRACKET AT 1-3 IS CRACKED. CORRECTIVE ACTION: CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-57-42  REV.- DATED 2019-12-02.
